Lower bounds for widths of classes of convolutions of periodic functions in the metrics of C and L

Authors

  • A. S. Serdyuk
  • O. I. Stepanets

Abstract

We give new sufficient conditions for kernels to belong to the set Cy,2n introduced by Kushpel'. These conditions give the possibility of extending the set of kernels belonging to Cy,2n. On the basis of these results, we obtain lower bounds for the Kolmogorov widths of classes of convolutions with these kernels. We show that these estimates are exact in certain important cases.

Downloads

Published

25.08.1995

Issue

Section

Research articles

How to Cite

Serdyuk, A. S., and O. I. Stepanets. “Lower Bounds for Widths of Classes of Convolutions of Periodic Functions in the Metrics of C and L”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 8, Aug. 1995, pp. 1112-21, https://umj.imath.kiev.ua/index.php/umj/article/view/5507.